# SDR IXXA20251124079

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N257AZ
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 87,362 hours, 16,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 17694
- Condition: Unserviceable
- Location: Zone 200
- Part time: 1,248 hours, 530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY ESCAPE REELS FELL FROM COMPARTMENT. PLACED ON DEFERRAL 68279 MINIMUM EQUIPMENT LIST ATI-25-61-01-01 CATEGORY C DUE 06 DECEMBER 2025. INSTALLED 2 EMERGENCY ESCAPE REELS POSITION 4 AND 5 IN ACCORDANCE WITH IAI B767 AMM 25-61-03.
